# SDR DXTA2024031111163

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N449QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500659
- Aircraft time: 2,014 hours, 1,538 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS DIFFICULT TO CLOSE. THE LAST FEW INCHES OF TRAVEL SHOWS SIGNS OF BINDING POTENTIALLY FROM THE RECENTLY REPAIRED WIRE BUNDLE.  RESECURED WIRE BUNDLE TO ITS ASSOCIATED CABLE TIE DOWN POINTS. COMPLETED A GVI OF THE WIRE BUNDLE AND DID NOT SEE ANY DAMAGE FROM THE DOOR. THE DOOR WILL NOW CLOSE WITH NO EXCESSIVE FORCE. ALL WORK DONE IAW PHENOM 300 SWPM 20-45-30.
